# SDR CALA2025041403766

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149N75509
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF O/B LH MLG BRACKET, CRACK FOUND AT MLG DOOR SEAL RETAINER SUPPORT CHANNEL AT FUS STA 1040 FROM LBL 3.0 TO LBL 63 .0 (REPAIR) REF: 124936 SDR REPORTING ONLY REMOVED AND REPLACED SEAL RETAINER SUPPORT CHANNEL IAW B757-200 SRM 51-40-02. VT MAE TRAVELER:T25/1806882.
